# SDR CALA2019100501692

- Difficulty date: October 1, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 109,135 hours, 16,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T106236
- Condition: Corroded
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7035 CABIN STA 977 R/H FRAME LWR CORNER FOUND CORRODED REF TO NR LP:9131109 RH FRAME STA 977 CORROSION REPAIRED IAW ECRA 5311-02261. THIS IS A DAMAGE TOLERANCE REPAIR IAW SRM 53-00-06, CAT C, AND REQUIRES REPLACEMENT WITHIN 24 MONTHS OR 3,OOO FC, WHICHEVER OCCURS ADD EMP:U085164 FIRST. ADDITIONAL DVI INSPECTIONS REQUIRED WITHIN 600 FC OR 6 MONTHS OF THIS INSTALLATION, WHICHEVER COMES FIRST. CURRENT FC ARE 16,818. DADO PNLS 242DSW AND 242ESW ARE REQUIRED FOR INSP. APPROVED DIP FOR DAMAGE TOLERANCE REPAIR IAW SRM 53-00-06, CAT C, AND REQUIRES REPLACEMENT WITHIN 24 MONTHS OR 3,OOO FC, WHICHEVER OCCURS FIRST TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC REVIEWED. QC REVIEWED.
